# SDR HALA9786

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STABILIZER L/E INTERNAL NR 11 RIB CRACKED AT BOTTOM CORNER LEFT SIDE.  STOP DRILLED CRACK, FABRICATED, TREATED AND INSTALLED DOUBLER PER SRM 51-10-3, 55-02 FIG 19, 51-30-2.  (M)
